# SDR 2003FA0000710

- Difficulty date: July 1, 2003
- Submitted: July 16, 2003
- Operation: General aviation
- Engine: Lyc LTS101750B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Housing
- Part number: 414302017
- Part serial: 4740PX
- Condition: Clogged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEWLY OVERHAULED COMBUSTOR HOUSING INSTALLED ON ENGINE LE-45876, DURING REPAIR.  WHILE ASSEMBLING THE ENGINE, A HIGH AND UNACCEPTABLE DELTA (P) WAS CONFIRMED, WHICH INDICATED CLOGGED OIL PASSAGE AT THE NR 2 AND NR 3 BEARING BORE AREA.  FURTHER INVESTIGATION CONFIRMED THE PROBLEM.  REPAIR WORK AT VENDOR HAS BEEN HALTED PENDING FURTHER REVIEW AND SUCCESSFUL PROCESS AUDITS.  NOTE: NO NONCONFORMING PARTS HAVE BEEN RELEASED TO SERVICE BY THIS FACILITY.
